MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY
Model Number 690R34
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Liver Damage/Dysfunction (1954); Right Ventricular Failure (2055); Tricuspid Regurgitation (2112); Heart Failure (2206); No Information (3190); Multiple Organ Dysfunction Syndrome (3261)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that 5 years 5 months, post implant of this tricuspid annuloplasty ring, the device was replaced due to unknown reasons.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that 5 years 5 months, post implant of this tricuspid annuloplasty ring, the device was replaced due to severe symptomatic tricuspid regurgitation secondary to worsening liver failure.No additional adverse patient effects were reported as a result of this procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6908041
Report Number2025587-2017-01745
Device Sequence Number899363
Product Code KRH
UDI-Device Identifier00613994845368
UDI-Public00613994845368
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2017
Device Model Number690R34
Device Catalogue Number690R34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date10/02/2017
Supplement Report FDA Received Date10/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight119